MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; DBD-BIOPSY TRAY

Centurion Medical Products, LP CENTURION; DBD-BIOPSY TRAY
Catalog Number BT150
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "sharp burr on adson.".
 
Additional Manufacturer Narrative
The customer reported finding a sharp burr on adson that almost poked the provider as a puncture while patient's blood was on it; no injury was reported.A photo and a sample were received for the investigation, and finished good production records, finished good pack build, account complaint history, and component complaint history were reviewed.Evaluation of the returned sample confirmed the customer's report, a burr was visible on the af50ms forceps.The component manufacture for the af50ms component, hilbro international, was notified of the report and a photo was forwarded to them for evaluation; however, the results of their investigation have not yet been received and the root cause for the reported issue cannot be identified.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
DBD-BIOPSY TRAY
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50947525
Report Number1824619-2026-00153
Device Sequence Number9499262
Product Code LRP
UDI-Device Identifier10653160291749
UDI-Public10653160291749
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberBT150
Device Lot Number2025031290
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown